Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 23, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Apr 22, 2008, 3:17 AM EDT for Broward County, Miami-Dade County, Monroe County, Florida. It took effect at Apr 22, 2008, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2008, 3:17 AM EDT (07:17 UTC)
- In effect from
- Apr 22, 2008, 1:00 PM EDT
- Expired
- Apr 22, 2008, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 28 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 7.3 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 220717 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 317 AM EDT TUE APR 22 2008 FLZ063-066-067-070-071-073-075-222300- /O.UPG.KMFL.FW.A.0016.080422T1600Z-080422T2300Z/ /O.NEW.KMFL.FW.W.0023.080422T1700Z-080422T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD- INLAND MIAMI DADE-MAINLAND MONROE- 317 AM EDT TUE APR 22 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DEW POINTS ARE FORECASTED TO DROP INTO THE UPPER 40S TO THE LOWER 50S AND THIS COMBINED WITH TEMPERATURES IN THE MID 80S, WILL PRODUCE MINIMUM RELATIVE HUMIDITIES AT OR BELOW 35 PERCENT FOR MORE THAN 4 HOURS TODAY BETWEEN 1 PM THIS AFTERNOON TO 7 PM THIS EVENING. DRY AIR FROM THE NORTHWEST AND NORTH WILL BE PULLED SOUTHWARD BY AIR CIRCULATING ABOUT AN UPPER LEVEL LOW PRESSURE SYSTEM OFF THE COAST OF THE CAROLINAS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ072-074-174-222300- /O.NEW.KMFL.FW.W.0023.080422T1700Z-080422T2300Z/ METRO BROWARD-METRO MIAMI DADE-FAR SOUTH MIAMI DADE- 317 AM EDT TUE APR 22 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. DEW POINTS ARE FORECASTED TO DROP INTO THE LOWER TO MID 50S AND THIS COMBINED WITH TEMPERATURES IN THE MID 80S, WILL PRODUCE MINIMUM RELATIVE HUMIDITIES AT OR BELOW 35 PERCENT FOR ABOUT 4 HOURS TODAY BETWEEN 1 PM THIS AFTERNOON TO 7 PM THIS EVENING OVER THE WESTERN SECTIONS OF MIAMI-DADE AND BROWARD COUNTIES. DRY AIR FROM THE NORTHWEST AND NORTH WILL BE PULLED SOUTHWARD BY AIR CIRCULATING ABOUT AN UPPER LEVEL LOW PRESSURE SYSTEM OFF THE COAST OF THE CAROLINAS. WINDS WILL BECOME NORTHEAST OFF THE ATLANTIC AND MOISTEN UP THE ATMOSPHERE OVER THE EASTERN SECTIONS OF MIAMI-DADE AND BROWARD COUNTIES LIMITING THE DURATION THERE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS82 KMFL 221830 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 230 PM EDT TUE APR 22 2008 FLZ063-066-070-073-075-174-230900- /O.NEW.KMFL.FW.A.0017.080423T1700Z-080423T2300Z/ /O.CON.KMFL.FW.W.0023.000000T0000Z-080422T2300Z/ GLADES-HENDRY-INLAND COLLIER-INLAND MIAMI DADE-MAINLAND MONROE- FAR SOUTH MIAMI DADE- 230 PM EDT TUE APR 22 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. DEWPOINTS CONTINUE TO MIX OUT THIS AFTERNOON DUE TO GOOD INSOLATION AND STRONG SUBSIDENCE. RELATIVE HUMIDITIES WILL CONTINUE TO DROP BELOW 35 PERCENT BY MID AFTERNOON AND CONTINUE INTO EARLY THIS EVENING BEFORE RECOVERY IS EXPECTED AS THE BOUNDARY LAYER COOLS. THUS WILL CONTINUE THE RED FLAG WARNING. FOR WEDNESDAY...LAND BREEZE WITH MOSTLY NORTHERLY LOW LEVEL FLOW WILL BEGIN THE MORNING ACROSS MUCH OF THE WATCH AREA. FLOW IS EXPECTED TO ONLY SLOWLY, IF AT ALL TRANSITION TO NORTHEASTERLY DURING THE DAY, LIMITING MOISTURE ADVECTION INTO THE REGION. MODEL FORECASTS INDICATE ENOUGH DRY AIR WILL LINGER ABOVE THE SURFACE TO MIX DOWN AND POSSIBLY DROP RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. LATER SHIFTS WILL EVALUATE THIS POTENTIAL FOR A POSSIBLE RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ067-071-072-074-222300- /O.CON.KMFL.FW.W.0023.000000T0000Z-080422T2300Z/ INLAND PALM BEACH-INLAND BROWARD-METRO BROWARD-METRO MIAMI DADE- 230 PM EDT TUE APR 22 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. LAKE BREEZE OFF LAKE OKEECHOBEE AND SEA BREEZE FROM ATLANTIC COMPLICATES FIRE WEATHER SITUATION THIS AFTERNOON. DESPITE LAKE BREEZE BRINGING HIGHER DEWPOINTS INITIALLY TO INTERIOR PALM BEACH AND BROWARD COUNTIES...STRONG MIXING HAS ALLOWED DEWPOINTS TO DROP OVER THE LAST HOUR OR TWO...LEADING TO RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT IN THESE AREAS. ACROSS METRO BROWARD AND MIAMI- DADE COUNTIES...NORTHWEST/OFFSHORE FLOW LED TO RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT...BUT THESE HAVE BEEN WIPED OUT FROM EAST TO WEST AS WELL DEFINED SEA BREEZE BOUNDARY MOVES INLAND WITH MORE MOISTURE BEHIND IT. ONCE WINDS SHIFT TO THE EAST BEHIND THE BOUNDARY...RED FLAG CONDITIONS WILL LIKELY END AS HUMIDITIES RISE...BUT WESTERN HALVES OF THESE ZONES MAY STILL SEE THEM DROP BELOW 35 PERCENT FOR AROUND 4 HOURS LATE THIS AFTERNOON...BUT THIS IS HIGHLY DEPENDANT ON STRENGTH/MOVEMENT OF THE SEA BREEZE BOUNDARY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ STRASSBERG
000 WWUS82 KMFL 222303 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 703 PM EDT TUE APR 22 2008 FLZ063-066-070-073-075-174-230715- /O.EXP.KMFL.FW.W.0023.000000T0000Z-080422T2300Z/ /O.CON.KMFL.FW.A.0017.080423T1700Z-080423T2300Z/ GLADES-HENDRY-INLAND COLLIER-INLAND MIAMI DADE-MAINLAND MONROE- FAR SOUTH MIAMI DADE- 703 PM EDT TUE APR 22 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. REGIONAL SURFACE OBSERVATIONS INDICATE THAT RELATIVE HUMIDITY VALUES ACROSS MOST OF SOUTH FLORIDA HAVE NOW RISEN ABOVE THE CRITICAL 35 PERCENT THRESHOLD...AND THIS TREND IS EXPECTED TO CONTINUE THROUGHOUT THE EVENING HOURS. THUS...THE RED FLAG WARNING WILL EXPIRE ON SCHEDULE AT 7 PM EDT. FOR WEDNESDAY...A LAND BREEZE WITH MOSTLY NORTHERLY LOW LEVEL FLOW WILL BEGIN THE MORNING ACROSS MUCH OF THE WATCH AREA. FLOW IS EXPECTED TO ONLY SLOWLY...IF AT ALL...TRANSITION TO NORTHEASTERLY DURING THE DAY...LIMITING MOISTURE ADVECTION INTO THE REGION. MODEL FORECASTS INDICATE ENOUGH DRY AIR WILL LINGER ABOVE THE SURFACE TO MIX DOWN AND POSSIBLY DROP RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. LATER SHIFTS WILL EVALUATE THIS POTENTIAL FOR A POSSIBLE RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ067-071-072-074-230015- /O.EXP.KMFL.FW.W.0023.000000T0000Z-080422T2300Z/ INLAND PALM BEACH-INLAND BROWARD-METRO BROWARD-METRO MIAMI DADE- 703 PM EDT TUE APR 22 2008 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. REGIONAL SURFACE OBSERVATIONS INDICATE THAT RELATIVE HUMIDITY VALUES ACROSS MOST OF SOUTH FLORIDA HAVE NOW RISEN ABOVE THE CRITICAL 35 PERCENT THRESHOLD...AND THIS TREND IS EXPECTED TO CONTINUE THROUGHOUT THE EVENING HOURS. THUS...THE RED FLAG WARNING WILL EXPIRE ON SCHEDULE AT 7 PM EDT. $$ 70/DD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 21, 8:52 PM EDT, 6 hours 25 minutes earlier.
Area forecast discussion, Apr 21, 8:52 PM EDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
852 PM EDT MON APR 21 2008
AN UPPER LEVEL LOW WAS LOCATED OVER THE CAROLINAS COAST WITH A TROUGH
OF LOW PRESSURE EXTENDING SOUTHWEST TO A WEAK SURFACE LOW JUST OFF
THE CAPE CANAVERAL COAST. ANOTHER TROUGH OF LOW PRESSURE EXTENDED
FROM THE WEAK SURFACE LOW SOUTHWEST INTO THE SOUTHERN EVERGLADES
OF SOUTH FLORIDA. THE UPPER LEVEL LOW WILL CONTINUE TO MOVE SLOWLY
SOUTHWARD INTO THE WESTERN ATLANTIC WATERS TONIGHT PUSHING THE
WEAK SURFACE LOW SOUTHEAST...AND THE TROUGH OF LOW PRESSURE
EASTWARD INTO THE ATLANTIC WATERS OF SOUTH FLORIDA. THIS WILL
ALLOW FOR THE WINDS OVER THE CWA TO BECOME WEST TO NORTHWEST
TONIGHT BUT LIGHT...AND ALLOW FOR THE DRIER AIR OVER CENTRAL
FLORIDA TO WORK INTO SOUTH FLORIDA. SO WILL LOWER THE FORECAST
LOWS OVER THE CWA TONIGHT BY 3 TO 5 DEGREES. THIS WILL ALLOW FOR
THE NORTHWEST INTERIOR AREAS TO GET CLOSE THE RECORD LOWS FOR
TONIGHT WHICH ARE:
CITIES FORECAST FORECAST LOWS
IMMOKALEE 53 51 - 1990
DEVILS GARDEN 52 48 - 1962
CLEWISTON 55 53 - 1988
SO WILL MENTION NEAR RECORD LOWS FOR THE NORTHWEST INTERIOR AREAS OF THE CWA.
LIGHT WINDS AND CLEAR SKIES ALONG WITH SOUTH FLORIDA FORESTRY
DOING SOME PRESCRIBE BURNS TODAY OVER EASTERN COLLIER
COUNTY...THERE SHOULD BE SOME FOG ALONG WITH SMOKE OVER EASTERN
COLLIER AND WESTERN BROWARD AND WESTERN MIAMI-DADE COUNTIES LATE
TONIGHT. SO WILL ADD FOG AND SMOKE TO THE FORECAST FOR LATE
TONIGHT FOR THESE AREAS.
THE NORTHWEST WIND FLOW WILL CONTINUE OVER THE CWA ON TUESDAY...AS
THE UPPER LEVEL LOW MOVES SLOWLY SOUTH INTO THE ATLANTIC WATERS.
THIS WILL ALLOW FOR THE DRIER AIR TO CONTINUE TO WORK INTO THE CWA
ON TUESDAY FROM THE NORTH...AND KEEP THE DEW POINTS IN THE UPPER
40S TO LOWER 50S OVER THE INTERIOR AREAS. THE EAST AND WEST COAST
METRO AREAS SHOULD SEE A SEA BREEZE ON TUESDAY...SO THE DEW POINTS
SHOULD ONLY BE ABLE TO FALL INTO THE 50S BEFORE RECOVERING BACK TO
AROUND 60 BY AFTERNOON. TEMPS WILL ALSO BE IN THE LOWER TO MID
80S. THEREFORE...THE RELATIVE HUMIDITIES WILL BE CAPABLE OF FALLING
DOWN BELOW 35 PERCENT FOR 4 HOURS OR MORE OVER THE INTERIOR AREAS
ON TUESDAY. SO HAVE ISSUED A FIRE WEATHER WATCH FOR THE INTERIOR
AREAS OF SOUTH FLORIDA FOR TUESDAY AFTERNOON.
FOR THE MARINE PACKAGE...THE ONLY CHANGE WAS TO REMOVE THE SHOWER
WORDING FOR TONIGHT FOR THE EAST COAST ATLANTIC WATERS AS THE
PRECIP IS ALL BY DONE. THE ONLY AREA OF ACTIVITY IS OVER THE FAR
SOUTHEAST ATLANTIC WATERS OF SOUTH FLORIDA WHICH IS MOVING TO THE
SOUTHEAST.
REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES
ARE PLAN.
&&
BAXTER
.PREV DISCUSSION... /ISSUED 243 PM EDT MON APR 21 2008/
DISCUSSION...FRONTAL BOUNDARY HARD TO DEPICT BUT A DEWPOINT
GRADIENT CONTINUES ACROSS THE AREA WITH A DEWPOINT OF 50 AT PBI
BUT 63 AT MIA. SOME SHOWERS HAVE DEVELOPED IN THE MORE MOIST AIR
MASS ACROSS THE SOUTH. HAVE CONTINUED TO DEPICT RAIN CHANCES SE
AREAS THROUGH EARLY THIS EVENING BUT WITH DRY WEATHER ALL AREAS
OVERNIGHT. SKIES WILL CLEAR...WINDS WILL BECOME LIGHT...AND
SUFFICIENT MOISTURE WILL STILL REMAIN IN PLACE TO RESULT IN PATCHY
FOG ACROSS THE AREA...SO INCLUDED THIS IN THE FCST FOR LATE
TONIGHT THROUGH TUE MORNING.
WEATHER CONDITIONS WILL BE TRANQUIL THROUGH THE NEXT SEVERAL DAYS
AS THE LOCAL AREA WILL BE ON THE SUBSIDENT SIDE OF A CUT OFF LOW
OVER THE WESTERN ATLANTIC AND HIGH PRESSURE BUILDING IN FROM THE
GULF. WEAK SFC LOW WILL BE ACROSS THE WESTERN ATLANTIC...BUT FAR
ENOUGH AWAY TO KEEP THE SHOWERS FAR TO THE EAST. THIS WILL RESULT
IN A PERIOD OF DRY AND PLEASANT WEATHER WITH NEAR NORMAL TEMPS.
HUMIDITY LEVELS WILL BE COMFORTABLE AS WELL. SHOWERS COULD MAKE
THEIR WAY INTO THE AREA FROM THE ATLANTIC AS SOME MOISTURE WRAPS
IN FROM THE NORTHEAST BY WEDNESDAY NIGHT...BUT THIS DOES NOT LOOK
SIGNIFICANT...SO JUST ADDED A SLIGHT CHANCE OF SHOWERS EAST COAST
WED NIGHT. NO OTHER CHANGES MADE TO THE EXTENDED FCST.
AVIATION...SFC WINDS WILL CONTINUE NW THIS AFTERNOON...WITH
POSSIBLE SWITCH TO SSE AT KFLL AND PSBLY KFXE/KMIA/KTMB/KOPF IF
THE SEA BREEZE CAN PUSH FAR ENOUGH INLAND...BUT CHANCES SEEM
INCREASINGLY SMALLER AS NW FLOW REMAINS AROUND 10 KTS AND MAY KEEP
IT AT BAY. SCT SHRA MAY CONTINUE IN THE VCNTY OF BROWARD AND DADE
COUNTY TERMINALS THROUGH THIS EVENING BEFORE DISSIPATING...LEADING
TO MOSTLY CLEAR SKIES AND LIGHT NW WINDS OVERNIGHT. PATCHY FOG MAY
FORM ACROSS THE INTERIOR AND WORK EAST TOWARDS THE WESTERN METRO
AREAS AS A RESULT...BUT FOR NOW HAVE ONLY INCLUDED AT KTMB WHERE
THEY GOT SOME RAIN TODAY AND ARE MORE TYPICAL FOG LOCATION IN
LIGHT FLOW REGIME. FAIR WEATHER CLOUDS EXPECTED AT KAPF BUT NO
RAIN...WITH WNW/NW WINDS CONTINUING MUCH OF THE PERIOD.
MARINE...WINDS/SEAS TO REMAIN LOW BUT AS WINDS TURN NORTHERLY
OVER THE NEXT FEW DAYS...WITH BUILDING SEAS IN THE GULF STREAM.
SEAS ARE FCST TO REACH AROUND 7 FEET...BUT THEN SUBSIDE LATE IN
THE WEEK AS THE FLOW BECOMES EASTERLY. SEAS ELSEWHERE WILL REMAIN
GENERALLY 4 FT OR LESS.
FIRE WEATHER...LOWEST DEWPOINTS ARE CONFINED TO GLADES AND HENDRY
COUNTIES...WITH EVEN LOWER DEWPOINTS IN THE 40S JUST NORTH OF
THERE...SO WILL CONTINUE THE RED FLAG WARNING FOR
GLADES...HENDRY...AND INTERIOR COLLIER COUNTIES THIS AFTERNOON.
PBI RECENTLY WENT JUST BELOW 35 PERCENT...BUT WE ARE THINKING IT
WONT QUITE MAKE DURATION THERE. TOMORROW LOOKS BORDERLINE IN
TERMS OF DURATION OF CRITICAL RHS. GFS SUGGESTS DEWPOINTS IN THE
UPPER 50S TUE AFTERNOON...BUT THE NAM12 SHOWS LOWER TO MID 50S.
THE LOWER GUIDANCE LOOKS BEST...AND WENT ALONG WITH THIS. THIS
YIELDS RHS BELOW 35 PERCENT FOR ALL OF NORTHERN INTERIOR SECTIONS
OF SOUTH FL FOR 2-3 HRS WITH RHS OF AROUND 35 PERCENT SOUTHERN
INTERIOR AND LOWER 40S ALONG BOTH COASTS. FCST SOUNDINGS DO SHOW
QUITE OF BIT OF DRYING ALOFT...SO IT IS POSSIBLE THAT DEWPOINTS
COULD FALL LOWER WHICH WOULD REQUIRE A RED FLAG WARNING...BUT
GIVEN SUCH UNCERTAINTIES...DECIDED TO NOT ISSUE A WATCH AT THIS
TIME. RHS STAY BORDERLINE ON WED...AND WILL NEED TO KEEP AN EYE
OUT THEN AS WELL. OTHER ISSUE IS FOG POTENTIAL TONIGHT. CLEAR
SKIES...SUFFICIENT MOISTURE...AND LIGHT WINDS SHOULD RESULT IN
PATCHY FOG ACROSS THE AREA LATE TONIGHT.
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR FLZ063-FLZ066-FLZ067-FLZ070-FLZ071-FLZ073-
FLZ075.
AM...NONE.
GM...NONE.
&&
LONG TERM...57/DG
SHORT TERM/AVIATION...65/GSHazardous weather outlook, Apr 21, 4:53 AM EDT, 22 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 453 AM EDT MON APR 21 2008 FLZ063-066>075-168-172>174-212100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 453 AM EDT MON APR 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 8:27 PM EDT | Fire Weather Watch | MFL | Broward, Miami-Dade, Monroe | 7 hr |
| Apr 22, 6:37 AM EDT | Dense Fog Advisory | MFL | Collier | 83 min |
| Apr 22, 8:12 AM EDT | Marine Weather Statement | MFL | 108 min | |
| Apr 22, 8:13 AM EDT | Dense Fog Advisory | MFL | Collier | 47 min |
| Apr 22, 2:30 PM EDT | Fire Weather Watch | MFL | Miami-Dade, Monroe | 12 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.